# SDR MASA200601568

- Difficulty date: June 9, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 8,318 hours, 5,525 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7409 ORD - CAPTAIN REPORTED O/B FLIGHT SPOILER AND O/B SPOILERON CAUTION MESSAGE IN FLIGHT.  MX RESET AND PERFORMED SPOST.  OP'S CHECK GOOD.
